All I can say is… ewwwwww.
Two weeks of massive amounts of steroids have apparently left me with a nasty case of acne. And it’s gross.
And this is all new to me. I was never an acne-prone teenager because I have super dry skin. I had the occasional zit (and sometimes still do), but nothing to write home about. Certainly nothing that made me want to hibernate and never leave my house again. NOW, at 33 years old, I have acne. And I hate leaving my house. I find myself wanting to explain to everyone who looks at me that this is the result of medication… and that this is NOT my “normal look.” Maybe I should wear a sign…
I broke down and went to Rite Aid yesterday and purchased acne treatment stuff… for the first time in my 33 years. And that made me really sad.
But, I guess acne, no matter how disgusting, is a small price to pay for healthy lungs (this is what I keep telling myself anyway!). And God love my husband… every time I whine and complain about the current state of my forehead, he smiles and says, “that’s okay. I still love you.” I’m definitely blessed. But, please, make the acne go away!!!